# SDR AT0000194

- Difficulty date: April 3, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND WING STRINGER 22 CORRODED.  REMOVED AND REPLACED STRINGER IAW DC9 SRM 51-30-2 AND 51-30-5, 51-10-4, 51-10-3.
